# SDR N6WA20131111001

- Difficulty date: November 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 23,472 hours, 19,646 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY DOOR CAUTION MESSAGE.  PERFORMED ADJUSTMENT TEST OF OVERWING EMERGENCY EXIT IAW AMM 52-70-10.  OPS CHECKED GOOD AT THIS TIME.
